# SDR SWAA2022010549025

- Difficulty date: November 30, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 73,634 hours, 43,227 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Broken
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN TRAILING EDGE CORRUGATED PLATE LOCATED WS204.25 INTERNAL AREA OF ACCESS PANEL 651EB AT RT WING ; 2021-549674 / [01] REPLACED CORRUGATED PLATE LOCATED WS204.25 INTERNAL AREA OF ACCESS PANEL 651EB AT RT WING. IAW B737-700 SRM 51-40-02; 51-10-02 ITEM 9 AND DWG 115A2001 REV: B SHEET 1; [02] CERTIFIED WORK PERFORMED  SEE INDIVIDUAL SIGNOFFS BELOW
